публикации 2020

2020 / публикации в индексируемых журналах / 179-133

  1. A. Basalaev, A. Takahashi, “Hochschild cohomology and orbifold Jacobian algebras associated to invertible polynomial”, J. of EMS, Volume 14, Issue 3, 2020, pp. 861–877 DOI: 10.4171/JNCG/370 [ PDF: English, arXiv: 1802.03912 ]
  2. M. Bershtein, R. Gonin, “Twisted Representation of Algebra of q-Difference Operators, Twisted q-W Algebras and Conformal Blocks”, SIGMA 16 (2020), 077, 55pp. doi:10.3842/SIGMA.2020.077 [ PDF: English, arXiv: 1906.00600]
  3. A. Braverman, P. Etingof, M. Finkelberg, “Cyclotomic double affine Hecke algebras (with an appendix by H. Nakajima and D. Yamakawa)”, Annales Scientifiques de l’Ecole Normale Superieure 53 (2020) no. 5, 1249-1314 doi:10.24033/asens.2446 [ PDF: English, arXiv: 1611.10216 ]
  4. B. Bychkov, P. Dunin-Barkowski, S. Shadrin, “Combinatorics of Bousquet-Mélou–Schaeffer numbers in the light of topological recursion”, European Journal of Combinatorics, (2020) 90 DOI: 10.1016/j.ejc.2020.103184
  5. A. Belavin, B. Eremin, “On the equivalence of Batyrev and BHK Mirror symmetry constructions”, Nucl.Phys. B (2020) 961, DOI:10.1016/j.nuclphysb.2020.115271 115271 [ PDF: English, arXiv: 2010.07687 ]
  6. E. Feigin, S. Kato, I. Makedonskyi, “Representation theoretic realization of non-symmetric Macdonald polynomials at infinity”, J. Reine Angew. Math. 764 (2020), 181–216 [ PDF: English, arXiv: 1703.04108 ]
  7. G. Cerulli Irelli, X. Fang, E. Feigin, G. Fourier, M. Reineke, “Linear degenerations of flag varieties: partial flags, defining equations, and group actions”, Math. Z. (2020) 296(1-2), 453-477 doi.org/10.1007/s00209-019-02451-1 [ PDF: English, arXiv: 1901.11020]
  8. A. Bigeni, E. Feigin, “Symmetric Dellac configurations”, Journal of Integer Sequences, (2020) 23(4), 20.4.6 [ PDF: English, arXiv: 1808.04275 ]
  9. M. Finkelberg, V. Krylov, I. Mirković, “Drinfeld-Gaitsgory interpolation Grassmannian and geometric Satake equivalence”, J. of Topology, 13:2 (2020) 683-729, https://doi.org/10.1112/topo.12143 [ PDF: English, arXiv: 1805.07721 ]
  10. P. Gavrylenko, A. Marshakov, A. Stoyan, “Irregular conformal blocks, Painlevé III and the blow-up equations”, J. High Energ. Phys. 2020, 125 (2020). https://doi.org/10.1007/JHEP12(2020)125 [ PDF: English, arXiv: 2006.15652 ]
  11. G. Bonelli, F. Del Monte, P. Gavrylenko, A. Tanzini, “N=2* gauge theory, free fermions on the torus and Painlevé VI”, Communications in Mathematical Physics, 2020, 377(2), 1381-1419 [ PDF: English, arXiv: 1901.10497]
  12. G. Bonelli, F. Del Monte, P. Gavrylenko, A. Tanzini, “Circular quiver gauge theories, isomonodromic deformations and WN fermions on the torus”, accepted for publication in Letters in Mathematical Physics [ PDF: English, arXiv: 1909.07990]
  13. P. Gavrylenko, N. Iorgov, O. Lisovyy, “Higher-rank isomonodromic deformations and W-algebras”, Lett Math Phys (2020), Vol. 110. No. 2. P. 327-364, doi.org/10.1007/s11005-019-01207-6 [ PDF: English, arXiv: 1801.09608 ]
  14. S. Chmutov, M. Kazarian, S. Lando, “Polynomial graph invariants and the KP hierarchy”, Selecta Mathematica, New Series, (2020) 26(3) [ PDF: English, arXiv: 1803.09800 ]
  15. M. Kazarian, R. Uribe-Vargas, “Characteristic Points, Fundamental Cubic Form and Euler Characteristic of Projective Surfaces”, Moscow Mathematical Journal, (2020) 20(3) 511-530 DOI: 10.17323/1609-4514-2020-20-3-511-530 [ PDF: English, arXiv: 2005.03481]
  16. A. Liashyk, S. Z. Pakuliak, “Gauss coordinates vs currents for the Yangian doubles of the classical types”, SIGMA 16 (2020), 120 doi.org/10.3842/SIGMA.2020.120 [ PDF: English, arXiv: 2006.01579]
  17. M. Alfimov, B. Feigin, Ben Hoare, A. Litvinov, “Dual description of η-deformed OSP sigma models”, J. High Energ. Phys. 2020, 40 (2020) https://doi.org/10.1007/JHEP12(2020)040 [ PDF: English, arXiv: 2010.11927]
  18. I. Makhlin, “PBW degenerate Schubert varieties: Cartan components and counterexamples”, Algebr Represent Theor 23, 2315–2330 (2020) doi.org/10.1007/s10468-019-09943-y [ PDF: English, arXiv: 1904.03721]
  19. S. Khoroshkin, M. Matushko, “Matrix elements of vertex operators and fermionic limit of spin Calogero-Sutherland system”, 2020 J. Phys. A: Math. Theor. 53 385203, doi:0.1088/1751-8121/ab9edb [ PDF: English, arXiv: 1910.08966 ]
  20. N. Klemyatin, “Dolbeault cohomology of compact complex manifolds with an action of a complex Lie group”, J. of Geometry and Physics, doi.org/10.1016/j.geomphys.2020.103823 [ PDF: English, arXiv: 1909.04075]
  21. A. Litvinov, I. Vilkoviskiy, “Liouville reflection operator, affine Yangian and Bethe ansatz”, J. High Energ. Phys. 2020, 100 (2020), doi.org/10.1007/JHEP12(2020)100 [ PDF: English, arXiv: 2007.00535]
  22. M. Matushko, “Calogero-Sutherland system at free fermion point”, Theoret. and Math. Phys., 2020, 205:3, 1593–1610, doi.org/10.4213/tmf9794
  23. N. Nekrasov, “Magnificent four”, Annales de l’Institut Henri Poincare (D) Combinatorics, Physics and their Interactions, 2020, 7(4), стр. 505–534 DOI: 10.4171/AIHPD/93
  24. D. Bulgakova, O. Ogievetsky, “Fusion procedure for the walled Brauer algebra”, J. of Geometry and Physics, 149 (2020) doi: 10.1016/j.geomphys.2019.103580 [ PDF: English, arXiv: 1911.10537]
  25. C. Cuenca, G. Olshanski, “Elements of the q-Askey scheme in the algebra of symmetric functions”, Moscow Mathematical Journal, 20 (2020), no.4, 50 pp. [ PDF: English, arXiv: 1808.06179 ]
  26. G. Olshanski, “Determinantal point processes and fermion quasifree states”, Commun. Math. Phys. 378 (2020), 507-555; doi.org/10.1007/s00220-020-03716-1 [ PDF: English, arXiv: 2002.10723]
  27. A. Dymarsky, K. Pavlenko, D. Solovyev, “Zero modes of local operators in 2d CFT on a cylinder” J. of High Energy Phys., 2020, 2020(7), 172 [ PDF: English, arXiv: 1912.13444]
  28. A. Pogrebkov, “Multiplicative dynamical systems in terms of the induced dynamics”, Theor. and Mathem. Phys. (2020),204(3) 1201-1208 DOI: 10.1134/S0040577920090081
  29. A. Prikhodko, “The Equivariant Hirzebruch–Riemann–Roch Theorem and the Geometry of Derived Loop Spaces”, Math Notes 107, 1029–1033 (2020). doi.org/10.1134/S0001434620050351
  30. G. Kondyrev, A. Prikhodko, “Categorical proof of Holomorphic Atiyah-Bott formula”, Journal of the Institute of Mathematics of Jussieu, 2020, 19(5), 1739-1763. doi:10.1017/S1474748018000543 [ PDF: English, arXiv: 1607.06345 ]
  31. D. Rudneva, A. Zabrodin, “Dynamics of poles of elliptic solutions to BKP equation”, J. Phys. A: Mathematical and Theoretical,53(7) DOI: 10.1088/1751-8121/ab63a8 [ PDF: English, arXiv: 1903.00968]
  32. D. Rudneva, A. Zabrodin, “Elliptic solutions of the semidiscrete B-version of the Kadomtsev–Petviashvili equation”, Theor Math Phys 204, 1209–1215 (2020), doi.org/10.1134/S0040577920090093 [ PDF: English, arXiv: 2003.01389]
  33. D. Gandolfo, C. Maes, J. Ruiz, S. Shlosman, “Glassy states: the free Ising model on a tree”, J. Stat. Phys. (2020) doi.org/10.1007/s10955-019-02382-5 [ PDF: English, arXiv: 1709.00543]
  34. A. Vladimirov, S. Shlosman, S. Nechaev, “Brownian flights over a circle”, Physical review. E, (2020) 102(1-1) DOI: 10.1103/PhysRevE.102.012124 [ PDF: English, arXiv: 2002.09965]
  35. D. Kubrak, R. Travkin, “Resolutions with conical slices and descent for the Brauer group classes of certain central reductions of differential operators in characteristic p”, International Math. Research Notices, rnz169, https://doi.org/10.1093/imrn/rnz169 [ PDF: English, arXiv: 1611.08340]
  36. A. Trofimova, A. Povolotsky, “Current statistics in the q-boson zero range process”, 2020 J. Phys. A: Math. Theor. 53 283003, iopscience.iop.org/article/10.1088/1751-8121/aba026, [ PDF: English, arXiv: 2002.03367]
  37. M. Vasilyev, A. Zabrodin, A. Zotov, “Quantum-classical duality for Gaudin magnets with boundary”, Nucl.Phys.B 952 (2020) 114931, doi.org/ 10.1016/j.nuclphysb.2020.114931 [ PDF: English, arXiv: 1911.11792]
  38. A. Zabrodin, “KP hierarchy and trigonometric Calogero-Moser hierarchy”, Journal of Mathematical Physics, (2020) 61(4) DOI: 10.1063/1.5120344 [ PDF: English, arXiv: 1906.09846]
  39. M. Vasilyev, A. Zabrodin, A. Zotov, “Quantum-classical correspondence for supersymmetric Gaudin magnets with boundary”, J. Phys. A: Math. Theor. 53 (2020) 494002 DOI:10.1088/1751-8121/abbf07 [ PDF: English, arXiv: 2006.06717]
  40. V. Delecroix, A. Zorich, “Cries and whispers in wind-tree forests”, to appear in “The Mathematical Legacy of Bill Thurston”, Princeton University Press, 2020 [ PDF: English, arXiv: 1502.06405]
  41. A. Aggarwal, V. Delecroix, E. Goujard, P. Zograf, A. Zorich, “Conjectural large genus asymptotics of Masur-Veech volumes and of area Siegel-Veech constants of strata of quadratic differentials”, Arnold Mathematical Journal, 2020, 6(2) 149-161 DOI: 10.1007/s40598-020-00139-7 [ PDF: English, arXiv: 1912.11702]
  42. V. Delecroix, E. Goujard, P. Zograf, A. Zorich, “Enumeration of meanders and Masur-Veech volumes”, Forum of Mathematics, Pi (2020), Vol. 8, e4 DOI: https://doi.org/10.1017/fmp.2020.2 [ PDF: English, arXiv: 1705.05190 ]
  43. V. Delecroix, E. Goujard, P. Zograf, A. Zorich, “Uniform lower bound for intersection numbers of psi-classes”, SIGMA 16 (2020), 086 [ PDF: English, arXiv: 2004.02749]
  44. V. Delecroix, A. Zorich, “Cries and whispers in wind-tree forests”, “What’s Next? The Mathematical Legacy of William P. Thurston” Edited by Dylan P. Thurston, Annals of Mathematics Studies, Number 205, 83-115, Princeton university press, Princeton and Oxford 2020 [ PDF: English, arXiv: 1502.06405]
  45. V. Delecroix, E. Goujard, P. Zograf, A. Zorich, “Contribution of one-cylinder square-tiled surfaces to Masur-Veech volumes”, Some aspects of the theory of dynamical systems: a tribute to Jean-Christophe Yoccoz (volume I), (S.Crovisier, R.Krikorian, C.Matheus, S.Senti eds.); Asterisque 415:1 (2020), 223-274 [ P77: English, arXiv: 1903.10904]
  46. A. Zorich, “Asymptotic values of Siegel–Veech constants”, appendix to the paper of A.Aggarwal, “Large genus asymptotics for volumes of strata of abelian differentials”, Journal of the American Math. Soc. 33:4 (2020) 975-989
  47. V. Delecroix, E. Goujard, P. Zograf, A. Zorich, “Masur-Veech volumes, frequencies of simple closed geodesics and intersection numbers of moduli spaces of curves”, Duke Math. J. 170(12): 2633-2718 (1 September 2021). DOI: 10.1215/00127094-2021-0054 [ PDF: English, arXiv: 2011.05306]

2020 / препринты 132-121

  1. A. Basalaev, A. Takahashi, “Mirror symmetry for a cusp polynomial Landau-Ginzburg orbifold” [ PDF: English, arXiv: 2011.010333]
  2. N. Bogachev, “From geometry to arithmeticity of compact hyperbolic Coxeter polytopes” [ PDF: English, arXiv: 2003.11944]
  3. C. Eicher, “Twisted D-module extensions of local systems on a certain subvariety isomorphic to Gm2 of the affine flag variety of SL2” [ PDF: English, arXiv: 2011.03764 ]
  4. E. Feigin, I. Makhlin, “Semitoric degenerations of Hibi varieties and flag varieties” [ PDF: English, arXiv: 2008.13243 ]
  5. F. Del Monte, H. Desiraju, P. Gavrylenko, “Isomonodromic tau functions on a torus as Fredholm determinants, and charged partitions” *) [ PDF: English, arXiv: 2011.06292 ]
  6. I. Makedonskyi, “Semi-infinite Plücker relations and arcs over toric degeneration” [ PDF: English, arXiv: 2006.04172]
  7. Anton Ayzenberg, A. Rukhovich, “Clique complexes of multigraphs, edge inflations, and tournaplexes” [ PDF: English, arXiv: 2012.07600]
  8. F. Selyanin, “A non-negative analogue of the Kouchnirenko formula” [ PDF: English, arXiv: 2006.11795]
  9. A. Shchechkin, “Blowup relations on C2/Z2 from Nakajima-Yoshioka blowup relations” [ PDF: English, arXiv: 2006.08582]
  10. J. Tao, R. Travkin, “The affine Hecke category is a monoidal colimit” [ PDF: English, arXiv: 2009.10998]
  11. N. Gladkov, A. Kolesnikov, A. Zimin, “The multistochastic Monge-Kantorovich problem” [ PDF: English, arXiv: 2008.07926]
  12. A. Zimin, “On existence of measure with given marginals supported on a hyperplane” [ PDF: English, arXiv: 2010.07263]